×

Found 559 Documents (Results 1–100)

The orbit spaces \(G_{n,2}/T^n\) and the Chow quotients \(G_{n,2}//(\mathbb{C}^{\ast})^n\) of the Grassmann manifolds \(G_{n,2}\). (English. Russian original) Zbl 07838002

Sb. Math. 214, No. 12, 1694-1720 (2023); translation from Mat. Sb. 214, No. 12, 46-75 (2023).
PDFBibTeX XMLCite
Full Text: DOI arXiv MNR

Stability and equivalence of admissible pairs of arbitrary dimension for a compactification of the moduli space of stable vector bundles. (English. Russian original) Zbl 1516.14029

Theor. Math. Phys. 212, No. 1, 984-1000 (2022); translation from Teor. Mat. Fiz. 212, No. 1, 109-128 (2022).
PDFBibTeX XMLCite
Full Text: DOI

Generalized \(JS\)-contractions in \(b\)-metric spaces with application to Urysohn integral equations. (English) Zbl 1469.54164

Cho, Yeol Je (ed.) et al., Advances in metric fixed point theory and applications. Singapore: Springer. 385-408 (2021).
MSC:  54H25 54E40 45G15
PDFBibTeX XMLCite
Full Text: DOI

On weights which admit reproducing kernel of Szegő type. (English. Russian original) Zbl 1458.32006

J. Contemp. Math. Anal., Armen. Acad. Sci. 55, No. 5, 320-327 (2020); translation from Izv. Nats. Akad. Nauk Armen., Mat. 55, No. 5, 51-61 (2020).
MSC:  32A25 46E22
PDFBibTeX XMLCite
Full Text: DOI

Filter Results by …

Document Type

all top 5

Author

all top 5

Serial

all top 5

Year of Publication

all top 3

Main Field

Software